Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12003
Title: Quantitative Evaluation of Cross-Peak Volumes in Multidimensional Spectra by Nonlinear-Least-Squares Curve Fitting
Authors: Sze, KH
Barsukov, IL
Roberts, GCK
First Published: Apr-1995
Citation: JOURNAL OF MAGNETIC RESONANCE, SERIES A, 1995, 113 (2), pp. 185-195
DOI Link: 10.1006/jmra.1995.1079
ISSN: 1064-1858
Links: http://hdl.handle.net/2381/12003
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biochemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.